MathSciNet Relay Station
MathSciNet bibliographic data
MR1420920 (97k:35033) 35H05 (35B45 35B65)
Capogna, Luca; Danielli, Donatella; Garofalo, Nicola Capacitary estimates and the local behavior of solutions of nonlinear subelliptic equations. Amer. J. Math. 118 (1996), no. 6, 1153–1196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement